# SDR 06FDEA2419

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00394: RIGHT HAND WING REAR SPAR UPPER CAP BENEATH THE UPPER CLOSE OUT PANEL BETWEEN STA XORS 1042 TO XORS 981 FOUND WITH CORROSION.  COMPLIED WITH FEDEX E.A. 1-5710-100690.
